# SDR CALA0300239

- Difficulty date: May 11, 2003
- Submitted: May 12, 2003
- Operation: Air carrier
- Aircraft: N33103
- Make and model: Boeing 757224
- Aircraft serial: 27293
- Aircraft time: 36,779 hours, 8,574 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Wire
- Part number: BR963180
- Condition: Broken
- Location: Seat 22a
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND THE SEAT MOUNTED EMERGENCY LIGHTS FROM ROW 16-25 INOPERATIVE DUE TO A BROKEN WIRE. THE WIRE AT SEAT 22A WAS REPAIRED IAW WD BR2013-P-7572CO AND OPERATION OF THE LIGHT WAS RESTORED.
